# SDR SWIA201231872

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 26,726 hours, 22,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ELECTRO LUMINESCENT AND LOWER EMERGENCY LIGHT AT SEAT 8D IS INOPERATIVE.  (FLT 5444)  REPLACED EMERGENCY LIGHT INVERTER AT ROW 9 IN REFERENCE TO AMM.
